Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tibotec Drugs
Aug 21, 2005

I have been following the development of TMC 114/235 and now 278 as well as REVERSET. Are these compounds going to be ground breaking therapies that continue to reduce the toxicities of HAART? I am currently taking Viramune and Truvada and am undectable with no side effects. I feel better than I have in years. However, I am still a bit worried about the long term side effects of Viramune on my liver. Are there any studies showing any long term negative effects from Viramune use? Thanks for all of your help over the past few years.....reading the answers on this site has kept me hopeful about living a fairly normal, healthy life.

Response from Dr. Pierone

Hello, glad to hear that you are doing well with the regimen you are currently on.

If the liver function tests are normal on Viramune then there is no reason to be concerned about long-term side effects from this medication.

The TMC family of compounds (114,125,278) are very promising indeed. They have the potential to nicely expand treatment options if they succeed in clinical trials. Reverset I suspect will be more of a niche agent for people with nuke-resistant virus (but this is an important niche) if its development is successful.



Previous
Amazed by VL drop.
Next
UV B therapy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement